American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Naresh C. Jain and G. Kallianpur. Norm convergent expansions for Gaussian processes in Banach spaces. . Proc. Amer. Math. Soc. 25 (1970) 890-895. MR 0266304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. R. Leadbetter. On three basic results in the theory of stationary point processes . Proc. Amer. Math. Soc. 19 (1968) 115-117. MR 0221584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. R. Leadbetter. On crossings of arbitrary curves by certain Gaussian processes . Proc. Amer. Math. Soc. 16 (1965) 60-68. MR 0170382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard W. Roos. Note on a theorem of E. A. Robinson on sums of stationary random variables . Proc. Amer. Math. Soc. 12 (1961) 880-882. MR 0137149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1